# SDR RAIA00202064

- Difficulty date: February 11, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 3,046 hours, 2,552 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Control Valve
- Part number: 39807
- Part serial: 689
- Condition: Noisy
- Part time: 3,046 hours, 2,552 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5279-RIC-DURING TAXI HEARD NOISE FROM UNDER COCKPIT FLOOR. MAINTENANCE TROUBLESHOT AND REMOVED AND REPLACED THE OUTBOARD BRAKE CONTROL VALVE, OPS AND LK CK OK.
